# SDR DALA1122509870

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 200 LONGERON L2L CRACKED.  REMOVED 32 INCHES OF L2L & 2 EA SPLICES.  REMOVED CENTER AC DUCT STA 180 FOR ACCESS.  RECEIVED NEW CAST FORM MAT P/N S2777922-3, LOCATE, DRILL, TRIM, DEBURRED, TREAT, PRIME & INSTALL IAW SRM 51-10-2, 51-30-2, 51-30-5, 53-13-1 ,51-10-4 AMM 20-11-00.  INSTALLED CENTER UPPER AC DUCT IAW AMM 20-11-00.
